Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Gödel class with identity is unsolvable


Author: Warren D. Goldfarb
Journal: Bull. Amer. Math. Soc. 10 (1984), 113-115
MSC (1980): Primary 03B10, 03B25; Secondary 68C30
DOI: https://doi.org/10.1090/S0273-0979-1984-15207-8
MathSciNet review: 722864
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. Dreben and W. D. Goldfarb, The decision problem: Solvable classes of quantificational formulas, Addison-Wesley, Reading, Mass., 1979. MR 548005
  • 2. K. Gödel, Zum Entscheidungsproblem des logischen Funktionenkalküls, Monatsh. Math. Phys. 40 (1933), 433-443. MR 1550218
  • 3. A. S. Kahr, E. F. Moore and H. Wang, Entscheidungsproblem reduced to the $\forall \exists \forall $ case, Proc. Nat. Acad. Sci. U.S.A. 48 (1962), 365-377. MR 169777

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 03B10, 03B25, 68C30

Retrieve articles in all journals with MSC (1980): 03B10, 03B25, 68C30


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1984-15207-8

American Mathematical Society